Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I have vaginal itching with white discharge. Is it because of i-pill ?

dear doctor , i have white discharge and itching near the vaginal area ,i was diagnosed with vaginal candidiasis and was given flucanazole( diflucan ). But the infection continued even the next month and i took lactobacillus (probiotics) supplement for a month .after all this even now i have vaginal discharge . The doctor said it might be because i took an ipill . Me and my fiance never had sex but once when i had rough masturbation there was bleeding and i could feel the that i injured something . How can this be treated? What should i do? Please help .im 20 yr old.
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
welcome to hcm
it could be candida...better get per vaginal examination done by your doc..its better u get evaluated to treat it early..take care
Answered: Wed, 27 Jul 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor